# SDR CALA2025071706664

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N14019
- Make and model: Boeing 787-10
- Aircraft serial: 66988
- Aircraft time: 12,022 hours, 1,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMTY LIGHTS FROM SEATS 6D AND 10D DID NOT TURN ON DURING TEST.  REMOVED AND REPLACED EMERG PROXIMITY LIGHTS OF THE SEATS 6D AND 10D IN REF TO AMM 33-51-06.
